MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX1130T11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since no device information was provided, the exact recall number is unknown.Possible recall numbers include z-1972-2021, z-1973-2021, and z-1974-2021.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no allegation reported by the patient.There was no report of serious patient harm or injury.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be requested.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received device information.In this report, box d, g, h has been updated/corrected.
 
Additional Manufacturer Narrative
Additional information was received, and section h should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no allegation reported by the patient.There was no report of serious patient harm or injury.There was no report of medical intervention.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.The third-party service center concludes that they could not confirm the customer's allegation and there was no visible foam degradation and unit got scrapped.In box h: evaluation method code, evaluation results code, component code and conclusion code grid has been updated.

Brand Name
DREAMSTATION BIPAP AVAPS30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21188972
Report Number2518422-2025-004816
Device Sequence Number8786448
Product Code MNS
UDI-Device Identifier00606959424425
UDI-Public(01)00606959424425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX1130T11
Device Catalogue NumberDSX1130T11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer06/04/2025
02/28/2023
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date06/04/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown